Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 102, NWS St. Louis, MO

September 18, 2010Callaway County, Montgomery County, Warren County, Missouri

NWS St. Louis, MO issued this flash flood warning at Sep 18, 2010, 9:09 PM CDT for Callaway County, Montgomery County, Warren County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2010, 9:09 PM CDT (02:09 UTC)
Expired
Sep 19, 2010, 3:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Callaway County, MO, Montgomery County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 11:15 PM CDTFLOOD5 Sw Warrenton, MOSTANDING WATER OVER THE ROADWAY AT HIGHWAY U NEAR TALL OAK. DEPTH UNKNOWN.
Sep 18, 11:16 PM CDTFLOODWarrenton, MOSTANDING WATER AT NORTH OUTER ROAD AT ARLINGTON WAY. DEPTH UNKNOWN.
Sep 18, 11:17 PM CDTFLOODWarrenton, MONUMEROUS AREAS OF HIGHWAY 47 THROUGH WARREN COUNTY HAVE STANDING WATER. DEPTH UNKNOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2616 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WGUS53 KLSX 190209
FFWLSX
MOC027-139-219-190800-
/O.NEW.KLSX.FF.W.0102.100919T0209Z-100919T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
909 PM CDT SAT SEP 18 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CALLAWAY COUNTY IN CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 300 AM CDT

* AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES UPWARDS OF 2 TO 3 INCHES HAVE         
  IMPACTED THE REGION OVER THE PAST HOUR. ADDITIONAL THUNDERSTORMS   
  ARE ANTICIPATED TO TRAIN ACROSS THE WARNED AREA THROUGHOUT THE     
  EVENING RESULTING IN ADDITIONAL HEAVY RAINFALL AMOUNTS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FULTON...HOLTS SUMMIT...MONTGOMERY CITY...WARRENTON...WRIGHT
  CITY...AUXVASSE...BIG SPRING...DUTZOW...JONESBURG...LAKE MYKEE...
  MARTHASVILLE...MINEOLA...NEW BLOOMFIELD...NEW FLORENCE...          
  SHAMROCK...TRELOAR...TRUESDALE AND WILLIAMSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3907 9195 3906 9165 3899 9165 3899 9121
      3893 9120 3893 9112 3888 9111 3887 9096
      3855 9097 3861 9106 3861 9120 3869 9131
      3872 9143 3868 9155 3871 9174 3867 9186
      3856 9203 3856 9211 3864 9222 3870 9222

$$

SIPPRELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 7:02 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Sep 18, 7:02 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT SAT SEP 18 2010

.DISCUSSION...
/206 PM CDT SAT SEP 18 2010/

LATEST SURFACE ANALYSIS DEPICTED A COLD FRONT STRETCHING FROM
NORTHEAST ILLINOIS ACROSS NORTHERN MISSOURI AND INTO NORTHERN
KANSAS. MEANWHILE...A REMNANT OUTFLOW BOUNDARY FROM NOCTURNAL
CONVECTION HAS PUSHED FURTHER SOUTH...CLOSER TO THE I-70 CORRIDOR.
LATEST SPC MESOSCALE ANALYSIS SHOWS A LARGE RESERVOIR OF INSTABILITY
ALONG AND SOUTH OF THE COLD FRONT...WITH UP TO 3000 J/KG OF MUCAPE
EXTENDING FROM EASTERN KANSAS TO CENTRAL MISSOURI.

EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS EASTERN KANSAS
AND WESTERN MISSOURI WHERE BETTER LOW LEVEL CONVERGENCE EXISTS. WILL
LIKELY SEE ADDITIONAL CONVECTION DEVELOP EASTWARD ALONG THE REMNANT
OUTFLOW BOUNDARY TOWARD THIS EVENING. EFFECTIVE SHEAR OF 20 TO 30
KTS WILL SUPPORT ORGANIZED CONVECTION...AND PERHAPS A FEW SUPERCELLS
INITIALLY. SPC HAS PLACED THE NORTHWEST HALF OF THE CWA IN A SLIGHT
RISK...BASICALLY ALONG AND NORTH OF INTERSTATE 70. CAN'T RULE OUT A
FEW TORNADOES IF SUPERCELLS CAN DEVELOP...BUT FEEL MAIN SEVERE
WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.

STILL APPEARS THE FOCUS FOR THUNDERSTORMS AND ANOTHER MCS WILL SHIFT
BACK NORTH OF THE SYNOPTIC FRONT TONIGHT AS THE LOW LEVEL JET
INCREASES DURING THE EVENING. HAVE INCREASED POPS TO LIKELY ACROSS
THE NORTHERN CWA TO ACCOUNT FOR THIS. OBVIOUSLY CONVECTIVE TRENDS
WILL NEED TO BE MONITORED THIS EVENING...AS THE SOUTHERN CONVECTION
COULD INTERCEPT/DISRUPT THIS MOISTURE TRANSPORT AND FOCUS THE
HEAVIEST RAINFALL FURTHER SOUTH.

ABOVE NORMAL TEMPERATURES ARE EXPECTED TO OCCUR SOUTH OF THE FRONT
ON SUNDAY AND ACROSS THE ENTIRE CWA MONDAY AND TUESDAY AS THE UPPER
LEVEL RIDGE BUILDS ACROSS THE CENTER OF THE NATION. TWO FRONTAL
BOUNDARIES ARE EXPECTED TO BRING CHANCES OF SHOWERS AND
THUNDERSTORMS TO THE REGION NEXT WEEK. THE FIRST WILL BE TUESDAY
NIGHT...AND THE SECOND THURSDAY NIGHT. BOTH FRONTS STRUGGLE TO MAKE
IT THROUGH THE CWA...SO ABOVE NORMAL TEMPERATURES ARE EXPECTED TO
CONTINUE.

CVKING

&&

.AVIATION...
/641 PM CDT SAT SEP 18 2010/

THERE WERE TWO AREAS OF ONGOING TSRA AT TAF ISSUANCE. THE FIRST
AREA STRETCHED ACROSS CENTRAL MO ALONG A REMNANT OUTFLOW BDRY AND
HAD ALMOST REACHED KCOU. THE SECOND AREA WAS A LINE OF DISCRETE
CELLS LOCATED ACROSS NORTHEASTERN MO INTO WEST CENTRAL IL. THIS
LINE WAS MOVING SEWD BUT THERE IS SOME UNCERTAINTY ON WHETHER OR
NOT THIS LINE WILL BEGIN TO WEAKEN AND MOVE MORE ELY THAN SELY.
ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED LATER TONIGHT NEAR A
STALLED CDFNT INVOF THE MO/IA BORDER. THIS ACTIVITY SHOULD REMAIN
NORTH OF KCOU/KSTL/KSUS BUT MAY IMPACT KUIN. MVFR TO IFR CIGS ARE
EXPECTED AT KUIN OVERNIGHT AS LOW LEVEL MOISTURE FROM RECENT
RAINFALL AND NOCTURNAL COOLING PROMOTE LOWERING CLOUD BASES.
CIGS WILL RISE AT KUIN ONCE THE STALLED FNTL BDRY STARTS TO LIFT
NEWD TOMORROW.

SPECIFICS FOR KSTL...LINE OF DISCRETE CELLS WAS LOCATED NORTH OF
KSTL/KSUS AT ISSUANCE. THERE IS SOME UNCERTAINTY ON WHETHER
THESE STORMS WILL CONTINUE TO MOVE SOUTHEAST TOWARDS THE TERMINAL
OR WHETHER THEY WILL WEAKEN AND START TO MOVE EWD. HAVE GONE WITH
THE MORE PESSIMISTIC FCST AND INCLUDED PREVAILING CB MENTION AND A
TEMPO GROUP WITH TSRA BASED ON EXTRAPOLATION OF THE CURRENT SPEED
OF THE LINE. ADDITIONAL THUNDERSTORM ACTIVITY LATER TONIGHT WILL
BE FOCUSED CLOSER TO THE CDFNT AND WELL TO THE NORTH OF KSTL/KSUS.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 18, 7:23 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT SAT SEP 18 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
723 PM CDT SAT SEP 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ALONG AND NORTH OF INTERSTATE 70 THIS
EVENING. SOME OF THE STORMS MAY BECOME SEVERE AND CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. FOR FURTHER INFORMATION
ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM
PREDICTION CENTER WATCH PRODUCTS.

THE THREAT OF THUNDERSTORMS WILL CONTINUE OVERNIGHT MAINLY FOR
PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS GENERALLY NORTH OF INTERSTATE 70
ON SUNDAY. A FEW STRONG OR ISOLATED SEVERE STORMS REMAIN POSSIBLE.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA ON
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ASKED TO RELAY ALL
SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST.
LOUIS.

TES

In the hours before

Special weather statement, Sep 18, 8:39 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT SAT SEP 18 2010

ILZ095-MOZ019-027-190245-
ADAMS IL-LEWIS MO-MARION MO-
839 PM CDT SAT SEP 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEWIS...NORTHEASTERN
MARION AND SOUTHERN ADAMS COUNTIES UNTIL 945 PM CDT...

AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAYWOOD...OR 9 MILES SOUTHWEST OF CANTON...
MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  QUINCY...
  MAYWOOD...
  LA GRANGE...
  FALL CREEK...
  PAYSON...
  TAYLOR...
  FOWLER...
  MARBLEHEAD...
  PALOMA...
  BURTON...
  COLUMBUS...
  ADAMS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BROWNING
Special weather statement, Sep 18, 8:41 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT SAT SEP 18 2010

MOZ049>051-059-060-062-190230-
CALLAWAY MO-FRANKLIN MO-GASCONADE MO-MONTGOMERY MO-OSAGE MO-WARREN
MO-
841 PM CDT SAT SEP 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...SOUTHERN CALLAWAY...
SOUTHWESTERN WARREN...GASCONADE...EASTERN OSAGE AND NORTHWESTERN
FRANKLIN COUNTIES UNTIL 930 PM CDT...

AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BIG SPRING TO 9
MILES EAST OF NEW BLOOMFIELD...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LINN...
  HERMANN...
  NEW HAVEN...
  RICH FOUNTAIN...
  CHAMOIS...
  MOUNT STERLING...
  MOKANE...
  FRANKENSTEIN...
  STEEDMAN...
  HIGH HILL...
  PORTLAND...
  MCKITTRICK...
  RHINELAND...
  MORRISON...
  GASCONADE...
  BERGER...
  BAY...
  SWISS...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Local storm report, Sep 18, 8:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             4 NE TROY               39.02N  90.92W
09/18/2010  E0.50 INCH       LINCOLN            MO   AMATEUR RADIO

            REPORT FROM CUIVRE RIVER STATE PARK

&&

JP
Local storm report, Sep 18, 8:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLOOD            2 E MONTICELLO          40.12N  91.67W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            WATER OVER THE ROADWAY AT HIGHWAY 16 AND COUNTY ROAD Z
            RESULTING IN THE ROAD BEING CLOSED. DEPTH OF THE WATER
            IS UNKNOWN.

&&

SIPPRELL
Special weather statement, Sep 18, 9:03 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT SAT SEP 18 2010

ILZ098>100-MOZ061-063-064-190300-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CHARLES MO-ST. LOUIS MO-ST. LOUIS
CITY MO-
903 PM CDT SAT SEP 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY....AND ST.
CHARLES...ST. LOUIS...CALHOUN...SOUTHERN JERSEY AND WESTERN MADISON
COUNTIES...UNTIL 1000 PM CDT...

AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
JERSEYVILLE TO WENTZVILLE...AND MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ST. PAUL...
  LAKE ST. LOUIS...
  O'FALLON...
  GODFREY...
  DARDENNE PRAIRIE...
  ST. PETERS...
  COTTLEVILLE...
  ST. CHARLES...
  ALTON...
  WELDON SPRING...
  BRIDGETON...
  FLORISSANT...
  HAZELWOOD...
  BETHALTO...
  WOOD RIVER...
  BLACK JACK...
  MARYLAND HEIGHTS...
  CHESTERFIELD...
  SPANISH LAKE...
  BERKELEY...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TRUETT
Local storm report, Sep 18, 9:08 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E0.50 INCH       ADAMS              IL   AMATEUR RADIO

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:09 PM CDTSevere Thunderstorm WarningLSXPike51 min
Sep 18, 7:42 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike48 min
Sep 18, 7:50 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Sep 18, 8:27 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles33 min
Sep 18, 8:30 PM CDTAreal Flood AdvisoryLSXKnox, Lewis6 hr
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningLSXLewis, Marion46 min
Sep 18, 8:46 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren44 min
Sep 18, 8:56 PM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Sep 18, 9:37 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis23 min
Sep 18, 9:39 PM CDTFlash Flood WarningLSXMarion6 hr
Sep 18, 9:45 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade45 min
Sep 18, 9:48 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby57 min
Sep 18, 9:54 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis25 min
Sep 18, 10:00 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis5 hr
Sep 18, 10:12 PM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage5 hr
Sep 18, 10:44 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby27 min
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis10 hr
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis22 hr
Sep 18, 11:14 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis31 min
Sep 19, 1:47 AM CDTRiver Flood WarningLSXSaint Charles5 hr
Sep 19, 2:58 AM CDTFlash Flood WarningLSXMonroe, Ralls6 hr
Sep 19, 3:00 AM CDTAreal Flood WarningLSXKnox, Lewis, Marion12 hr
Sep 19, 3:15 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike45 min
Sep 19, 3:17 AM CDTAreal Flood WarningLSXCallaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more12 hr
Sep 19, 3:27 AM CDTSevere Thunderstorm WarningLSXMonroe, Ralls48 min
Sep 19, 3:38 AM CDTFlash Flood WarningLSXPike, Ralls4 hr
Sep 19, 4:08 AM CDTFlash Flood WarningLSXMarion, Monroe, Ralls, Shelby6 hr
Sep 19, 4:36 AM CDTTornado WarningLSXLincoln, Pike9 min
Sep 19, 4:57 AM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery21 min
Sep 19, 5:18 AM CDTFlash Flood WarningLSXAudrain, Lincoln, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 7:38 AM CDTFlash Flood WarningLSXPike, Ralls3 hr
Sep 19, 9:07 AM CDTFlash Flood WarningLSXMonroe, Ralls112 min
Sep 19, 9:10 AM CDTRiver Flood WarningLSXLincoln48 hr
Sep 19, 9:15 AM CDTRiver Flood WarningLSXMarion25 hr
Sep 19, 11:17 AM CDTAreal Flood WarningLSXAudrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more4 hr
Sep 19, 2:53 PM CDTAreal Flood WarningLSXAudrain, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 3:03 PM CDTRiver Flood WarningLSXMonroe43 hr
Sep 19, 3:12 PM CDTAreal Flood WarningLSXCallaway, Montgomery6 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.